# SDR AALA202103159033

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 29,106 hours, 3,249 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 32908883
- Condition: Faulted
- Location: Cargo Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DIVERTED TO DFW DUE TO BULK CARGO HEAT FAULT INDICATION WITH A LIVE ANIMAL PRESENT. REPLACED AFT CARGO HEAT SHUT OFF VALVE IAW AMM 21-44-01, LEAK AND OPS CHECK GOOD.
